# SDR AALA202506170872

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 47,628 hours, 19,934 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR FOR LAVATORY-D IS DIFFICULT TO OPEN. LUBRICATED LAVATORY-D DOOR HINGES AND ADJUSTED DOOR HINGE, EDGE CLEARANCES WITHIN LIMITS. PER AARD 25-40-10-04.
